# SDR UALA2008122206941

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 74,258 hours, 9,134 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT LIGHT INOP ACROSS FWD LAVS LOWER WALL EMERGENCY LIGHT.  REPLACED LIGHT ASSY, OPS CHECKS NORMAL.
